# SDR COMA0660437

- Difficulty date: July 13, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 20,153 hours, 18,753 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5036 - PAX DOOR CAUTION MESSAGE.  ONCE LEVEL AT 3000 FT OVBD AND INBD COOL FAIL CAME ON.  RETURNED TO BOS AND FLIGHT LANDED WITHOUT INCIDENT.  INSPECTED PAX DOOR ASSY, NO DEFECTS FOUND.  EXCESSIVE GREASE FOUND ON INNER HANDLE.  PURGED AND SERVICED HANDLE MECHANISM.  PERFORMED OPS CHECK OF PAX DOOR.
